# SDR AALA202406217953

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Slide Arm Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: SLIDE ARMED LIGHT DONT WORK CORRECTLY ON EMERGENCY EXIT FWD RH. PERFORMED CLEANING AND INSTALLED CORRECTLY CONNECTOR 5WN2A SLIDEARMED LIGHTON EMERGENCY EXIT FWD RH IAW ESPM 20-55-10 AND ESPM 20-44-11.
